Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Ok...Im almost done my 2 month mark on accutane...

My blackheads on my nose have almost disappeared....but now that the blackheads are gone, there's nothing to fill the pores in my nose....they look like pinpricks in my nose! I guess all those years of those blackheads stretched my pores..........

Is there anything I can do to help shrink them??

Thanks...

P.S....almost done 2 months on accutane and i've had only 1 cystic type zit on my neck...went away in 2 days...everything else is fine...

hope you guys are all doing well!

Share this post


Link to post
Share on other sites
Guest *Clara

Try ice or a retinol product. I'm currently using this.

It's pricey but it's EXTREMELY effective in shrinking pore size and removing redness. It has retinol, glycolic acid and other things that shrink and repair skin. If you don't want to spend that much then you might try a local drug store that has retinol products.

user posted image

Share this post


Link to post
Share on other sites
Ok...Im almost done my 2 month mark on accutane...

My blackheads on my nose have almost disappeared....but now that the blackheads are gone, there's nothing to fill the pores in my nose....they look like pinpricks in my nose! I guess all those years of those blackheads stretched my pores..........

Is there anything I can do to help shrink them??

Thanks...

P.S....almost done 2 months on accutane and i've had only 1 cystic type zit on my neck...went away in 2 days...everything else is fine...

hope you guys are all doing well!

Share this post


Link to post
Share on other sites

Wait a minute - - I thought that the Accutane (which is a highly synthetic form of Vitamin A) was supposed to decrease the size of your pores as well as clear up your skin. I also thought that using something like Retin-A is bad while on Accutane.

Share this post


Link to post
Share on other sites
Wait a minute - - I thought that the Accutane (which is a highly synthetic form of Vitamin A) was supposed to decrease the size of your pores as well as clear up your skin.  I also thought that using something like Retin-A is bad while on Accutane.

Share this post


Link to post
Share on other sites

You could try some pore-refining products. There are several made by Neutrogena. Good luck and keep us posted if you find something that works!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×